ISSN: 2630-5720 | E-ISSN: 2687-346X

Quick Search




A Raynaud Phenomonic Attack Induced After an Adult Diphtheria-Tetanus Vaccine []
. 2019; 59(3): 296-298 | DOI: 10.14744/hnhj.2018.04274

A Raynaud Phenomonic Attack Induced After an Adult Diphtheria-Tetanus Vaccine

Ahu Aksay1, Mine Duzgol2, Nuri Bayram2, Ilker Devrim2
1Department of Pediatric Infectious Diseases, Cumhuriyet University, Sivas, Turkey
2Department of Pediatric Infectious Diseases, Izmir Dr. Behcet Uz Children's Diseases and Surgery Training and Research Hospital, Izmir, Turkey

Tetanus vaccine may cause systemic reactions, such as urticaria, anaphylaxis, and peripheral neuropathy or local reactions, such as erythema, endurance, and pain. We presented a 13-years-old patient who was administrated cyanosis, numbness, and coldness in both hands and forearms after one hour of vaccination adult-type diphtheria-tetanus from left deltoid muscle and evaluated vaccine side effects as Raynaud's phenomenon. Vaccine-induced Raynaud's phenomenon has not been reported in the literature, and this may be a side effect of the injection rather than the diphtheria-tetanus vaccine itself.

Keywords: Diphtheria-tetanus, Raynaud's phenomenon; side effects; vaccine.

Erişkin tipi difteri-tetanoz aşı sonrası uyarılan bir Raynaud fenomeni atağı

Ahu Aksay1, Mine Duzgol2, Nuri Bayram2, Ilker Devrim2
1Cumhuriyet Üniversitesi Tıp Fakültesi, Çocuk Enfeksiyon Hastalıkları, Sivas
2İzmir Dr. Behçet Uz Çocuk Hastalıkları ve Cerrahisi Eğitim ve Araştırma Hastanesi, Çocuk Enfeksiyon Hastalıkları, İzmir

Tetanoz aşısı eritem, endürasyon ve ağrı gibi lokal veya ürtiker, anafilaksi, periferik nöropati gibi sistemik reaksiyonlar yapabilir. Sol deltoid kasından erişkin tipi difteri-tetanoz aşısı uygulanmasından bir saat sonra her iki el ve ön kolda morarma, uyuşukluk ve soğukluk yakınmaları ile başvuran aşı yan etkisi olarak Raynaud Fenomeni tanısı konulan 13 yaşında bir hasta sunduk. Literatürde Td dahil aşılara bağlı gelişen RF olgusu bildirilmemiş olup bu olgunun erişkin tipi difteri-tetanoz aşısının kendisinden çok, enjeksiyon uygulamasından kaynaklanan bir yan etki olabileceğini düşündük.

Anahtar Kelimeler: aşı, difteri-tetanoz, Raynaud fenomeni, yan etki

Ahu Aksay, Mine Duzgol, Nuri Bayram, Ilker Devrim. A Raynaud Phenomonic Attack Induced After an Adult Diphtheria-Tetanus Vaccine. . 2019; 59(3): 296-298

Corresponding Author: Ahu Aksay, Türkiye
LookUs & Online Makale